# SDR CA080121001

- Difficulty date: January 16, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,849 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01121H6931
- Condition: Cracked
- Location: Cockpit
- Part time: 12,588 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THROUGH 6000 FT CREW SELECTED WINDSHIELD HEAT. THE (L WSHLD HEAT) EICAS MESSAGE ILLUMINATED. ABOUT 15 SECONDS LATER CAPTAIN’S FRONT WINDSHIELD OUTER PLY BEGAN CRACKING. SPIDER WEB LIKE CRACKING CONTINUED UNTIL WHOLE OUTER PANE APPEARED SHATTERED. CAPTAIN’S FRONT WINDSHIELD WAS REPLACED. AS A PRECAUTION, THE LT WINDSHIELD TEMPERATURE CONTROLLER PN 1659-1 WAS ALSO REPLACED. (TC NR 20080121001)
